Strong convergence theorems for variational inequality problems and quasi-φ-asymptotically nonexpansive mappings

H. Zegeye, N. Shahzad

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper, we introduce an iterative process which converges strongly to a common solution of finite family of variational inequality problems for γ-inverse strongly monotone mappings and fixed point of two continuous quasi-φ-asymptotically nonexpansive mappings in Banach spaces. Our theorems extend and unify most of the results that have been proved for the class of monotone mappings.

Original languageEnglish
Pages (from-to)101-116
Number of pages16
JournalJournal of Global Optimization
Volume54
Issue number1
DOIs
Publication statusPublished - Sep 1 2012

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Strong convergence theorems for variational inequality problems and quasi-φ-asymptotically nonexpansive mappings'. Together they form a unique fingerprint.

  • Cite this